# SDR HEEA086513

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,992 hours
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Noisy
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMATURE MAKING NOISE. TESTED OK - NO PROBLEM FOUND.
